# SDR HNAA2013020400032

- Difficulty date: February 4, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 67,970 hours, 77,192 cycles
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: Switch Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER F/A'S PA ANNOUNCEMENT DURING TAXI OUT, EMERGENCY SWITCH BACK LIGHT AND PA SWITCH BACK LIGHT WERE FOUND TO BE INOP WITH ELECTRICAL SMELL FROM PANEL AREA.  ALL SWITCH FUNCTION NORMAL.  RELAMP BACK LIGHT BULBS AND INSPECTED F/A'S CONTROL PANEL. NO SIGNS OF BURNING.  INSPECTED COAT CLOSET AREA FOR ANY SOURCE OF SMELL AND FOUND NOTHING.  OPS CHECKED GOOD, REF MM 23-50-00.
